# SDR 96FDEA00533

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02, 1) ON ACCESS HOLE DOUBLER BS 875 WL 184 LBL 63.  FOUND CORROSION TO BE OUT OF LIMITS PER FEDEX SRM 53-10-01.  FABRICATED AND REPLACED ACCESS HOLE DOUBLER AT BS 875 WL 184 LBL 63.
